# SDR SWIA200110229

- Difficulty date: October 6, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 15,410 hours, 13,803 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

STAB TRIM CAUTION MESSAGE CAME ON AT ABOUT 110KTS ON TAKEOFF ROLL.  ABORTED TAKEOFF. TROUBLESHOT SYSTEM AND FOUND COPILOT TRIM DISCONNECT SWITCH BAD.  REPLACED SWITCH IAW 20-16-10 & 27-41-30.  CHECKED SYSTEM IAW 27-41-15.  NO FAULTS FOUND.  PN ON 996-0013.
